# SDR SWAA2022012462460

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,350 hours, 31,174 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140BF
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT CARGO FLOOR PANEL OVER 15? INCHES AND EDGE WORN OUT ; / [01] OKAY TO CONT PER MEL 25-16-01 SP 1B AUTH# 44326   P/N REQUIRED 144A5810-128; [02] R&R AFT CARGO FLOOR PANEL 140BF AMM 25-52-10
